Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

side-effects..getting better!

Posted by lovemybabies on July 3, 2003, at 21:17:27

In reply to Re: Effexor XR Dreams......... Rickey, posted by KimberlyDi on June 23, 2003, at 10:42:42

Hi, everybody. I just wanted to post that it's been five months and the decreased libido/inorgasmia is FINALLY gone! My husband, especially is pleased. :) The only pesky side effect that won't leave is the constipation. No matter how much water, Citrucel, etc. I consume. Anybody have great advice regarding that little dilemma? Keep the faith--I'm living proof that the libido DOES come back. I'm on 150mg, by the way.

Jen


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lovemybabies thread:13781
URL: http://www.dr-bob.org/babble/20030701/msgs/239085.html